advertisement
Question
Posted by: FRIEND | 2004/11/24

DVT

HI THERE

I WAS DIAGNOSED WITH DVT LAST WEEK. THE CAUSE IT THE PILL IM ON. I WAS TOLD TO STOP TAKING IT IMMEDIATLEY.

THE PILL IM ON IS YASMIN ARE THERE ANY LADIES TAKING THIS AND HAVE YOU EXPERIENCED THE SAME SIDE EFFECTS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a recognised complication but is quite rare.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement